# SDR AALA201810049035

- Difficulty date: October 3, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- Aircraft time: 12,938 hours, 5,021 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Detached
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 1R DOOR ASSIST HANDLE COMING OFF. MAINTENANCE REPLACED DOOR ASSIST HANDLE AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
